Proceedings of the Japan Academy

A condition of convergent filters

Tomoko Konda

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 44, Number 2 (1968), 66-68.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521336

Digital Object Identifier
doi:10.3792/pja/1195521336

Mathematical Reviews number (MathSciNet)
MR0229201

Zentralblatt MATH identifier
0157.53103

Subjects
Primary: 54.22

Citation

Konda, Tomoko. A condition of convergent filters. Proc. Japan Acad. 44 (1968), no. 2, 66--68. doi:10.3792/pja/1195521336. https://projecteuclid.org/euclid.pja/1195521336


Export citation

References

  • [1] Clarence H. Cook: Topological Structures and Filters. University of Oklahoma Mathematics Service Committee (1966).
  • [2] Nelson Dunford and Jacob T. Schwartz: Linear Operators Part 1: General Theory. Interscience Publishers, Inc. New York (1958).